Society, A. M. (2009). Proceedings of the American Mathematical Society. Volume 127, Number 5, 1999. American Mathematical Society.
Style de citation ChicagoSociety, American Mathematical. Proceedings of the American Mathematical Society. Volume 127, Number 5, 1999. American Mathematical Society, 2009.
Style de citation MLASociety, American Mathematical. Proceedings of the American Mathematical Society. Volume 127, Number 5, 1999. American Mathematical Society, 2009.
Attention : ces citations peuvent ne pas être correctes à 100%.